Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been 95% clear from acne after almost 5 months of using Clyndamycin, Triaz BP, Differin gel and Doxycyclin.

I was very happy that my skin cleared up very well before my graduation in June, but now I notice how small red pimples are attacking my forehead and on the sides.

After I cleared up good, my doc told to only use doxy when I get flare ups. I'm using all the meds above. Can the summer heat be a factor in these flareups??

I'm trying to avoid as much sun as I can, I feel like the heat casues the sweat to clog my pores and the rest is ...........

I only wash my face with BP once a day like the doc said. The clyndamycin gel lasts the whole day on my skin, should I stop using it during the summer. Can clyndamycin make things worse since the heat causes sweat and the clyndamycin on my face clogs pores?

Any helpful tips??

I'm so angry at everything, I was so patient with this Differin cuase it works very slow, I'm scared at every small pimple cause I feel acne will come back to the way it was.

Thanks

Share this post


Link to post
Share on other sites

Yeah, probably too much exposure to the sun can cause and worsen acne so i try to avoid it as much as i can biggrin.gif

Share this post


Link to post
Share on other sites

yea i have heard that initially a holiday in the sun improves the appearance of acne by almost bleaching it and taking the redness away but like everythin this is sun damage and ur acne can actually come back worse in the fall which is why spf is always essential and why so many acne sufferers use a moisturiser with an spf year round. Sweat is also a factor so just b sure to use spf and stick to the regimen you use nite and day maybe splasing your face with water in the afternoons? generally works for me

Share this post


Link to post
Share on other sites

The funny part is that I'm almost never out on the sun for more than half hour. I'm always inside a building. I guess humidity plays a role.

Also clyndamycin works like a moisturizer but I still see flakes on my skin.

Does this happen to anyone even if ur skin is not dry?

Share this post


Link to post
Share on other sites

Hmm, I haven't had a break out in over a year now, regardless of weather.. but that's just me.

Share this post


Link to post
Share on other sites

I find i break out in the summer more so then any other season, as much as i HATE the winter and how bloody cold it is, i find it really helps clear up my face.

So, i would say yes, the heat and humidity of the summer has lots to do with the formation of acne...sucks, i know, it's the best time of the year and when you actually want to go outside.

Share this post


Link to post
Share on other sites

Sun exposure doens't really effect acne too much in moderate amounts. However high humidity that often accompanies the hot weather in summer has been know to be an acne aggrivator.

Share this post


Link to post
Share on other sites

It's more the heat than the sun that aggravates it.. you sweat more and your pores clog.

Share this post


Link to post
Share on other sites

The heat kills me personally, I remember a while back it was 40 degrees out and I was at a race and I broke out the worst that Ive ever have because of the heat. Really nothing you can do about it because it not worth staying inside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×